RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 3, Pages 63–65 (Mi faa312)  

This article is cited in 10 scientific papers (total in 11 papers)

Brief communications

The Complex Lagrangian Grassmannian

V. I. Arnol'dab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Université Paris-Dauphine

DOI: https://doi.org/10.4213/faa312

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:3, 208–210

Bibliographic databases:

UDC: 514.154
Received: 22.05.2000

Citation: V. I. Arnol'd, “The Complex Lagrangian Grassmannian”, Funktsional. Anal. i Prilozhen., 34:3 (2000), 63–65; Funct. Anal. Appl., 34:3 (2000), 208–210

Citation in format AMSBIB
\Bibitem{Arn00}
\by V.~I.~Arnol'd
\paper The Complex Lagrangian Grassmannian
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 3
\pages 63--65
\mathnet{http://mi.mathnet.ru/faa312}
\crossref{https://doi.org/10.4213/faa312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1802319}
\zmath{https://zbmath.org/?q=an:0996.53051}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 3
\pages 208--210
\crossref{https://doi.org/10.1007/BF02482410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165392400006}


Linking options:
  • http://mi.mathnet.ru/eng/faa312
  • https://doi.org/10.4213/faa312
  • http://mi.mathnet.ru/eng/faa/v34/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lagrangian Grassmannian of a Quaternion Hypersymplectic Space”, Funct. Anal. Appl., 35:1 (2001), 61–63  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Kostrykin V., Potthoff J., Schrader R., “Heat kernels on metric graphs and a trace formula”, Adventures in Mathematical Physics, Contemporary Mathematics Series, 447, 2007, 175–198  crossref  mathscinet  zmath  isi
    4. Nicolaescu L.I., “Schubert calculus on the Grassmannian of Hermitian Lagrangian spaces”, Adv Math, 224:6 (2010), 2361–2434  crossref  mathscinet  zmath  isi  scopus
    5. Cibotaru D., “The odd Chern character and index localization formulae”, Comm Anal Geom, 19:2 (2011), 209–276  crossref  mathscinet  zmath  isi  scopus
    6. Cibotaru D.F., Nicolaescu L.I., “Dirac Operators on Cobordisms: Degenerations and Surgery”, Trans. Am. Math. Soc., 364:6 (2012), 3185–3216  crossref  mathscinet  zmath  isi  scopus
    7. Shafarevich A.I., Tsvetkova A.V., “Solutions of the Wave Equation on Hybrid Spaces of Constant Curvature”, Russ. J. Math. Phys., 21:4 (2014), 509–520  crossref  mathscinet  zmath  isi  scopus
    8. Cibotaru D., “Vertical Morse-Bott-Smale flows and characteristics forms”, Indiana Univ. Math. J., 65:4 (2016), 1089–1135  crossref  mathscinet  zmath  isi  scopus
    9. Cibotaru D., “Vertical flows and a general currential homotopy formula”, Indiana Univ. Math. J., 65:1 (2016), 93–169  crossref  mathscinet  zmath  isi  scopus
    10. I. V. Bubyakin, “O stroenii kompleksov $m$-mernykh ploskostei proektivnogo prostranstva $P^n$, soderzhaschikh konechnoe chislo torsov”, Matematicheskie zametki SVFU, 24:4 (2017), 3–16  mathnet  crossref  elib
    11. Hu X. Liu L. Wu L. Zhu H., “Singularity of the N-Th Eigenvalue of High Dimensional Sturm-Liouville Problems”, J. Differ. Equ., 266:7 (2019), 4106–4136  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:644
    Full text:317
    References:52
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020